advertisement
Question
Posted by: Gina | 2010-03-10

Ciplatrim - one week in

Hi Dr

I have been on Ciplatrim for one week (10mg) keeping a low gi meal plan. My appetite is slightly reduced, but I''m feeling very tired on this product . I am struggling to even walk up the stairs! (I know I need to exercise but just feel sooooooo exhausted all the time) I look awful as well.

Should I keep going, maybe go for a Vit B Complex shot?

Many thanks
Gina

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Gina
If you suffer from any severe side-effect when using any medication, including Ciplatrim then you MUST contact the dr who has prescribed the medication and tell him/her about it. There have been reports that sibutramine, the active ingredient in Ciplatrim may cause heart and circulatory problems.
So phone your dr ASAP and ask him/her to give you a checkup just to make sure that you are not endangering your health. Rather safe than sorry.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: thembinkosi | 2010-06-14

Ciplatrim works - with exercise and reduced fuel in take! don''t kid yourselves exercise is a must try Hip Hop Abs!! magic I tell you.

I''m going back, I had stopped because of the cold but my body''s complaining already. Let''s do this thing!

Oh, and lots of water is a must. Pity about the wine...

Reply to thembinkosi
Posted by: daphne | 2010-04-22

Hi there

i have also started using ciplatrim, and only taking a capsule every two days, but i would like to ask for some sort of guideline (eg: breakfast, lunch and dinner) of certain foods to eat to get the best results, i also joined the gym.

Thankyou

Reply to daphne
Posted by: Lindi | 2010-03-10

I''m also on Cipla trim for 5 days, its doing the opposite though. I''ve got so much energy, my appetite has also been ruduced, even reduced sugar in my coffee, not sure if its all in my head or if its Cipla trim. I would suggest you go back to you doctor.

Reply to Lindi
Posted by: Lindi | 2010-03-10

I''m also on Cipla trim for 5 days, its doing the opposite though. I''ve got so much energy, my appetite has also been ruduced, even reduced sugar in my coffee, not sure if its all in my head or if its Cipla trim. I would suggest you go back to you doctor.

Reply to Lindi
Posted by: DietDoc | 2010-03-10

Dear Gina
If you suffer from any severe side-effect when using any medication, including Ciplatrim then you MUST contact the dr who has prescribed the medication and tell him/her about it. There have been reports that sibutramine, the active ingredient in Ciplatrim may cause heart and circulatory problems.
So phone your dr ASAP and ask him/her to give you a checkup just to make sure that you are not endangering your health. Rather safe than sorry.
Take care
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement